Variability and taxonomy of South Caucasian freshwater snails of the genus Shadinia Akramowski, 1976 (Caenogastropoda: Hydrobiidae) based on new morphological and molecular dataстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Дата последнего поиска статьи во внешних источниках: 10 августа 2018 г.

Работа с статьей


[1] Variability and taxonomy of south caucasian freshwater snails of the genus shadinia akramowski, 1976 (caenogastropoda: Hydrobiidae) based on new morphological and molecular data / T. Y. Sitnikova, T. E. Peretolchina, V. V. Anistratenko et al. // Archiv für Molluskenkunde. — 2018. — Vol. 147, no. 1. — P. 63–76. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть